Exact distribution of positive linear combinations of inverted chi-square random variables with odd degrees of freedom
Viktor Witkovsky
Statistics & Probability Letters, 2002, vol. 56, issue 1, 45-50
Abstract:
The exact distribution of a linear combination with positive coefficients of inverted chi-square variables with odd degrees of freedom is derived. This distribution function could be expressed as another linear combination of distribution functions of chi-square random variables.
Keywords: Inverted; chi-square; distribution; Inverted; gamma; distribution; Distribution; function; Characteristic; function (search for similar items in EconPapers)
Date: 2002
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(01)00165-1
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:56:y:2002:i:1:p:45-50
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().